Vol. 3, No 6, 1997

Issue: Vol. 3, No 6, 1997
Journal: Mathematical Problems in Engineering
ISSN: 1024-123X, eISSN: 1563-5147
Published date: 1997 (print)
Language: English
DOAJ: https://doaj.org/toc/a5f4e5d9bfae417d90712a776e41649a/3/6
Tables of Contents
# [1-5/5] Title Pages
1. On a bulk queueing system with impatient customers
Authors: Tadj Lotfi, Benkherouf Lakdere, Aggoun Lakhdar
Keywords: Queue; Impatience; Embedded Markov chain; Semi-regenerative process; Steady-state distribution
539-554 (16)
2. Nonlinear unsteady supersonic flow analysis for slender bodies of revolution: Series solutions, convergence and results
Authors: Markakis M., Panayotounakos D. E.
Keywords: Unsteady supersonic flow; Convergence analysis; Right circular cone
481-501 (21)
3. Robust performance results for discrete-time systems
Authors: Mahmoud Magdi S.
Keywords: Robust performance; Feedback control; Uncertain sytems; Linear matrix inequalities
517-538 (22)
4. A collocation method for optimal control of linear systems with inequality constraints
Authors: Razzaghi M., Nazarzadeh J., Nikravesh K. Y.
Keywords: Optimal control; Inequality constraints; Legendre Polynomials; Legendre-Gauss-Lobatto nodes
503-515 (13)
5. Variational Lyapunov method and stability theory
Authors: Lakshmikantham V., Liu X., Leela S.
Keywords: Variational Lyapunov method; Stability theory
555-571 (17)